MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The physician attempted a stent procedure on a patient with a 90% lesion in a calcified and tortuous rca.The vessel was wired with the help of a non bsc microcatheter and non bsc wire.The wire was removed and replaced with a another wire.A 2.0 x 12 balloon was advanced and used to pre-dilate the lesion.A 3.0 x 24 synergy was attempted, but was unable to cross the lesion.A guidezilla ii extension catheter was advanced to the ostium of the rca, but unable to advance due to previously placed stent in the ostium.The 3.0 x 24 synergy was again attempted to cross.As the balloon catheter exited the guide it appeared the stent had become dislodged from the delivery system.The stent was located at the collar of the guidezilla ii.The guidezilla was removed and the stent successfully removed from the patient.A new guidezilla ii catheter was advanced.A new 3.0 x 24 synergy was attempted to advance.The second 3.0 x 24 synergy did not cross the lesion.Upon removal from the patient it was noticed the stent was not on the delivery system.Fluro confirmed the stent was at the end of the guidezilla ii.A 2.0 x 12 balloon was advanced through the un-deployed stent and inflated.The entire system was then removed from the patient successfully.Patient left the cath lab with no complications and a successful pci of the rca.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The physician attempted a stent procedure on a patient with a 90% lesion in a calcified and tortuous rca.The vessel was wired with the help of a non bsc microcatheter and non bsc wire.The wire was removed and replaced with a another wire.A 2.0 x 12 balloon was advanced and used to pre-dilate the lesion.A 3.0 x 24 synergy was attempted, but was unable to cross the lesion.A guidezilla ii extension catheter was advanced to the ostium of the rca, but unable to advance due to previously placed stent in the ostium.The 3.0 x 24 synergy was again attempted to cross.As the balloon catheter exited the guide it appeared the stent had become dislodged from the delivery system.The stent was located at the collar of the guidezilla ii.The guidezilla was removed and the stent successfully removed from the patient.A new guidezilla ii catheter was advanced.A new 3.0 x 24 synergy was attempted to advance.The second 3.0 x 24 synergy did not cross the lesion.Upon removal from the patient it was noticed the stent was not on the delivery system.Fluro confirmed the stent was at the end of the guidezilla ii.A 2.0 x 12 balloon was advanced through the undeployed stent and inflated.The entire system was then removed from the patient successfully.Patient left the cath lab with no complications and a successful pci of the rca.It was further reported that the second stent was partially deployed to remove it from the body and the procedure was completed with the initial balloon.
 
Additional Manufacturer Narrative
Initial aware date corrected from 29/04/2019 to 26/04/2019.Updated describe event or problem.Device is a combination product.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8613166
Report Number2134265-2019-05315
Device Sequence Number19388391
Product Code NIQ
UDI-Device Identifier08714729840237
UDI-Public08714729840237
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2021
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0023391760
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR